# SDR ASAA2020022642271

- Difficulty date: February 24, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 28,714 hours, 9,298 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT ENGAGE. GROUNDED - YES. FOUND AUTOTHROTTLE DC1 C/B OPEN P18-1 E1. ACCOMPLISHED C/B RESET REF B737-900 AMM 20-60-01. RAN SERVO TEST NUMEROUS TIMES & A/T OPERATIONAL TEST PASSED REF AMM 22-31-00.
